# SDR DALA1254783737

- Difficulty date: October 23, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 33,659 hours, 17,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 521 LBL 25 HAS WORN CROWN.  REPAIRED IAW SRM 53-00-52 REPAIR 4.
